# SDR REXA2022100502193

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 661+32 TO F.S. 693.	FABRICATED NEW SEAT TRACK FROM EXTRUSION P/N 20276-288-0-0A IAW CRJ900 SRM 53-00-49-201-002-A01 STEP 3 (A,B,C AND D) TABLE 1 AND INSTALLED NEW SEAT TRACK IAW CRJ900 AMM 53-00-49-400-801-A07.
